# SDR CALA2016072895588

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 58,560 hours, 24,047 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH AT 2000 AGL,  GEAR HANDLE WAS PUSHED TO THE DOWN POS AND NOTHING HAPPENED.  EMERGENCY DECLARED ON FOURTH ATTEMPT, GEAR CAME DOWN  REPLACED RELAY 48GA AND CONNECTOR ON 49GA.  WIRING SHAKEDOWN AND OPERATIONAL CHECK OF SAFETY VALVE IAW AMM
